Alspach [ Bull. Inst. Combin. Appl., 52 (2008), pp. 7-20] defined the maximal matching sequencibility of a graph , denoted , to be the largest integer for which there is an ordering of the edges of such that every consecutive edges form a matching. Alspach also proved that $ms(K_n) = \bigl\lfloor\frac{n-1}{2}\bigr\rfloor$. Brualdi et al. [ Australas. J. Combin., 53 (2012), pp. 245-256] extended the definition to cyclic matching sequencibility of a graph , denoted , which allows cyclical orderings and proved that . In this paper, we generalise these definitions to require that every consecutive edges form a subgraph where every vertex has degree at most $r\geq 1Gms_r(G)cms_r(G)$ for the non-cyclic and cyclic cases, respectively. We conjecture that and ${\bigl\lfloor\frac{rn-1}{2}\bigr\rfloor-1}~ \leq cms_r(K_n) \leq \bigl\lfloor\frac{rn-1}{2}\bigr\rfloor$ and that both bounds are attained for some and . We prove these conjectured identities for the majority of cases, by defining and characterising selected decompositions of . We also provide bounds on and as well as results on hypergraph analogues of and .

生成讲解博客的中文版本

生成AI智能校验的中文版本